Detail publikace

On a Third-Order System of Difference Equations with Variable Coefficients

Originální název

On a Third-Order System of Difference Equations with Variable Coefficients

Anglický název

On a Third-Order System of Difference Equations with Variable Coefficients

Jazyk

en

Originální abstrakt

Explicit formulae for solutions of the system are derived, and some consequences on asymptotic behavior of solutions for the case when coefficients are periodic with period three are deduced.

Anglický abstrakt

Explicit formulae for solutions of the system are derived, and some consequences on asymptotic behavior of solutions for the case when coefficients are periodic with period three are deduced.

BibTex


@article{BUT92286,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a Third-Order System of Difference Equations with Variable Coefficients",
  annote="Explicit formulae for solutions of the system are derived, and some consequences on asymptotic behavior of solutions for the case when coefficients are periodic with period three are deduced.",
  chapter="92286",
  number="Article ID 50852",
  volume="2012",
  year="2012",
  month="may",
  pages="1--22",
  type="journal article - other"
}